# SDR AALA202308011710

- Difficulty date: July 30, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 65,184 hours, 30,153 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: OIL SMELL IN FLIGHT AND ON THE GROUND WITH BOTH PACKS AND ENGINE BLEEDS ON, APU OFF, SMELL GOT BETTER WITH PACK #1 OFF. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
